# SDR 96ZZZX780

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5WG
- Make and model: Beech 65-A90
- Aircraft serial: LJ289
- Engine: Pwa PT6A20
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Failed
- Location: Red Gear 1st Stg
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

FIRST STAGE REDUCTION GEAR BEARING FAILED CAUSING GEAR TO BIND OR SEIZE CAUSING POWER TURBINE SHAFT TO SHEAR CAUSING ENGINE TO STOP.  CAUSE OF BEARING FAILURE UNKNOWN.
